Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 1 No. 04 (2013): Malaya Journal of Matematik (MJM)
Vol. 1 No. 04 (2013): Malaya Journal of Matematik (MJM)
Published:
01-10-2013
Full Issue
PDF
(
18)
Articles
Properties of some nonlinear partial dynamic equations on time scales
Deepak B. Pachpatte
1-9
67
PDF
(
72)
New existence and uniqueness results for an
α
order boundary value problem
Zoubir Dahmani , Mohamed Amin Abdellaoui
10-19
78
PDF
(
64)
Time dependent solution of Non-Markovian queue with two phases of service and general vacation time distribution
G. Ayyappan, K. Sathiya
20-29
61
PDF
(
58)
Existence of mild solutions for impulsive fractional stochastic equations with infinite delay
Toufik Guendouzi , Khadem Mehdi
30-43
93
PDF
(
66)
Fitting ellipsoids to objects by the first order polarization tensor
Taufiq K. A. Khairuddin, William R. B. Lionheart
44-53
85
PDF
(
92)
A Variant of Jensen’s Inequalities
Abdallah El Farissi, Benharrat Bela¨ıdi , Zinelaâbidine Latreuch
54-60
57
PDF
(
68)
On nonlinear Volterra-Fredholm functional integrodifferential equations with nonlocal condition in Banach spaces
Machindra B.Dhakne, Poonam S.Bora
61-75
49
PDF
(
60)
Contractive modulus and common fixed point for three asymptotically regular and weakly compatible self-maps
T. Phaneendra, Swatmaram
76-80
55
PDF
(
53)
Periodic solutions of nonlinear finite difference systems with time delays
S.B. Kiwne
81-88
60
PDF
(
70)
On
˜
g
α
-sets in bitopological spaces
M. Lellis Thivagar, Nirmala Rebecca Paul
89-96
64
PDF
(
66)
Sinc-collocation solution for nonlinear two-point boundary value problems arising in chemical reactor theory
J. Rashidinia, M. Nabati
97-106
79
PDF
(
68)
Anti-periodic boundary value problems involving nonlinear fractional
q
-difference equations
Wengui Yang
107-114
61
PDF
(
76)
Error detection of irreducible cyclic codes on
q
-ary symmetric channel
Manish Gupta, J.S. Bhullar, O.P. Vinocha
115-122
53
PDF
(
61)
An Intuitionistic fuzzy count and cardinality of Intuitionistic fuzzy sets
B. K. Tripathy, S. P. Jena, S. K. Ghosh
123-133
61
PDF
(
66)
Embedding in distance degree regular and distance degree injective graphs
Medha Itagi Huilgol, M. Rajeshwari , S. Syed Asif Ulla
134-141
82
PDF
(
99)
Oscillatory properties of third-order quasilinear difference equations
B. Selvaraj , M. Raju
142-147
50
PDF
(
52)
Prime cordial labeling of some wheel related graphs
S. K. Vaidya, N. H. Shah
148-156
239
PDF
(
148)
Strongly unique best simulations approximation in linear 2-normed spaces
R. Vijayaragavan
157-162
45
PDF
(
55)
Variational homotopy perturbation method for the approximate solution of the foam drainage equation with time and space fractional derivatives
A. Bouhassoun, M. Hamdi Cherif, M. Zellal
163-170
72
PDF
(
72)
(
λ
,
μ
)
-Fuzzy quasi-ideals and
(
λ
,
μ
)
-fuzzy bi-ideals in ternary semirings
D. Krishnaswamy, T. Anitha
171-177
66
PDF
(
77)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
l-fuzzy soft subhemiring
fuzzy soft subset
holomorphic function
jack’s lemma
angular derivative
zero-divisors
cubic
blow up
trace
geometric modeling
Most Read Articles
Soft
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
33
Plagiarism Checker